Is It Okay To Stop Using Antibiotics For Vaginal Discharge?

Illustration of Is It Okay To Stop Using Antibiotics For Vaginal Discharge?
Illustration: Is It Okay To Stop Using Antibiotics For Vaginal Discharge? unitypoint.org

Good night, I am 22 years old. You want to ask, during Wednesday I do an examination for the 2x because of vaginal discharge that causes itching. But I was only given 13 antibiotics of metronidazole 13 times a day 3 times I started to drink it from Thursday, the second day I drank only 1x the third day was the same. And today already drink 3x. I have also asked the doctor on duty at the hospital, he said the use of his 3 days spent nine items. But it’s been 4 days now I only drink 8 eggs, can I stop it?

1 Answer:

Good morning Mia, thanks for asking at HealthReplies.com. There are various things that we must pay attention to in using drugs. There are drugs that are only to reduce symptoms. This drug is usually given to those who experience symptoms of dizziness, cough, runny nose, muscle aches, and for healing will wait for your own immune system. These drugs do not matter if they are not taken routinely (for example 3x a day), only occasionally when symptoms come, and it does not matter also if not consumed.

There are drugs that are taken for life, because the disease is also a chronic disease that can not be cured but only controlled. Examples of medications are diabetes medications or high blood sugar levels, medications for hypertension or high blood pressure, heart medications, and mental disorders like schizophrenia. These drugs will continue to be taken by the patient even though the symptoms are absent due to the absence of symptoms that he is experiencing right now because he is regularly taking the drug. His original illness had not yet healed, and if he stopped taking the medicine, the symptoms would return.

Then there are drugs that are used to fight infections, such as antibiotics, antiviral, antifungal and so on with various types. Especially with antibiotics, you should not take them carelessly. The dosage must not be increased or decreased by itself, its use must not be stopped or continued alone, and the drinking rules must also be in accordance with doctor's recommendations. Because if you don't, the bacteria in your body won't be effectively eradicated, and even if the symptoms decrease or even disappear, the bacteria might still be in the body, it's just too weak to cause symptoms. By the time you stop using the medicine, the bacteria can rise again and be more immune than ever because you have learned the antibiotic. Therefore it is very dangerous to take antibiotics not as recommended because it can cause bacterial immunity to drugs, which if it is immune, may not have found an antibiotic that can defeat it.

In your case, because there are two days when you only consume 1x, it is very likely that the treatment has to be repeated from the beginning because the antibiotic content is no longer effective in the blood. So we suggest that you should consult your condition again with the doctor who previously treated you, especially if the symptoms are still persistent, and again do not stop using it without doctor's advice. For now, return to the use of 3x a day, and keep your genitals clean ... So, hopefully answering your questions.

: by

Related Question

How To Prevent Early HIV Transmission?

How To Prevent Early HIV Transmission?

(9 months ago)

I had sex with someone I just found out after having sex with him that he has HIV ?? What steps should I do immediately ?? To prevent HIV transmission please reply immediately...

The Stomach Feels Hot For 3 Days Accompanied By Diarrhea?

The Stomach Feels Hot For 3 Days Accompanied By Diarrhea?

(9 months ago)

, why did my stomach feel hot for three days even though I was not menstruating. Then on the fourth day I had diarrhea but it was fresh blood. Then my stomach felt stiff for two da...

High Blood Pressure Due To Diet Drugs?

High Blood Pressure Due To Diet Drugs?

(1 year ago)

I have never experienced high blood pressure. R nMaybe because I am taking diet drugs. R nMy tension has risen. R nI have seen a doctor. R n2 days of taking medicine from 150 ̷...

Leave a Reply

Your email address will not be published. Required fields are marked *